# SDR SIMA20240612001

- Difficulty date: June 12, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N243NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000604
- Aircraft time: 19,898 hours, 13,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST TWO STRIPS OF FLOOR EMERGENCY PHOTOLUMINESCENT LIGHTING LH APPEARED TO BE INOPERATIVE.ALSO BROWN COLORED BURN LIKE MARKS AT CONNECTION POINTS. TRANSFERD NRWC 043-ORD-03853. RAR FIRST TWO EMERGENCY LH FWD PHOTOLUMINESCENT INDICATOR STRIP LIGHTS IAW AMM 33-50-21 OPS CHECK GOOD.
